# SDR DALA2014062903865

- Difficulty date: June 25, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB, Y=42 ABOVE OF FWD LT CORNER DOOR FRAME OF NLG.  WEB WAS REMOVED AND INSTALLED IAW SRM 51-30-2.
